# SDR SWAA2023082281013

- Difficulty date: July 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB 5; STA 129.5 CRACKED<[01] RIB 5 IS CRACKED AT STIFFENER 3;[02] REMOVED RIGHT HORIZONTAL STABILIZER RIB 4 STA 129.50 TO ACCESS CRACK REPAIR ON 3RD VERTICAL STIFFENER FROM FRONT SPAR IAW SRM 51-40-02-0G-0.;[03] APPLICABLE REPAIR STATEMENT; APPLICABLE REPAIR FOR HORIZONTAL STABILIZER RIB CRACK ON STIFFENER TO BE USED IS SRM 55-10-09-2R-4 REPAIR 4.;[04] REMOVED CRACK DAMAGE IAW SRM 55-10-09-2R-4 PARA.4.B(1). DIMENSIONS; L= 1.70' X W= 0.050' ON THE VERTICAL STIFFENER.ACCOMPLISHED GVI ON ALL AREAS WITHIN REPAIR AREA FOR CORROSION; EXISTING REPAIRS OR ANY OTHER DEFECTS. NO DISCREPANCIES FOUND IAW SRM 55-10-09-2R-4.PARA4. E.;[09] FABRICATED REPAIR PARTS; (1)T-SECTION 7075T76511; 0.063' THICK LOT #1458457-1; (2)ANGLE BAC1490-7075T62; 0.063' THICK LOT#1491233-1; (3) SHIM 2.E.A 7075-T6; 0.016' THICK LOT#1439717-1; IAW SRM 55-10-09-24-4 PARA.4.F; G; H; I & J.;[10] APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS; BARE SURFACES AND CUT EDGES OF THE RIB IAW SRM 55-10-09-2R-4. PARA 4.K.;[11] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 9 AND 10;[12] APPLIED PRIMER TO REPAIR PARTS; BARE SURFACES AND EDGES OF THE RIB IAW SRM 55-10-09-2R-4 PARA.4.L INSTALLED RIGHT HAND HORIZONTAL STABILIZER RIB 5; STA 129.50 IAW SRM 51-40-02-0G-0 & BAC DRAWINGS #002A0001; 182A1500 & 182A3001 INSTALLED DISPLACED RIGHT HAND HORIZONTAL STABILIZER FRONT SPAR WEB AT STABILIZER STA 111.10 - 145 IAW SRM 51-40-02-0G-0 & BAC DRAWING #182A2401
